# SDR ASOA20130320030R

- Difficulty date: March 20, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 18,680 hours, 12,142 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LAVATORY SMOKE INDICATION ON EICAS AND SMOKE IN THE CABIN.  CONTRACT MX TROUBLESHOT IAW FIM 21-20-00-801A AND FOUND NO VISUAL INDICATIONS OR ODORS THROUGHOUT THE ENTIRE PROCESS.  RAN ENGINES AT HIGH POWER WITH INFLIGHT ENGINE BLEED/APU CONFIGURATIONS, NO FAULTS PRESENT.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
